# SDR GTIA9700125

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NUMEROUS PATCHES OF SURFACE CORROSION ALONG TOP OF RIGHT STRINGER FORWARD OF AFT CARGO DOOR TO FORWARD BULKHEAD OF AFT PIT.  SECTION CLOSEST TO CARGO DOR IS DELAMINATING.  REMOVED BOTH ENDS, FABRICATED AND INSTALLED (2) SPLICES AND (2) ENDS IAW SRM 53-02.  REMOVED CORROSION FROM CHANNEL IAW SRM 51-10-3 (.0005 REMOVED WITHIN LIMITS).  ALODINED AND PRIMED AREAS IAW SRM 51-10-3.  INSTALLED CHANNEL COMPLETE IAW SRM 51-30-2.  (M)
